# SDR CA970306009

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 720002C
- Condition: Tripped
- Location: #3 & #7 Slats
- Component: Sundstrandem, 720002C
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH NO SLATS ON SELECTION, NO SLAT LANDING. 'A' AND 'C' SYSTEM FILTERS CLEANED. FOUND #3 AND #7 ACTUATORS TRIPPED, REPLACED.
